# SDR VTZA97018

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Loose
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6431 - IAD-RDU - DURING TAKEOFF FLIGHT, EXPERIENCED A BAGGAGE DOOR WARNING LIGHT DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TECHNICIANS FOUND THE FORWARD BAGGAGE BAY DOOR MICROSWITCH LOOSE.  SECURED MICROSWITCH AND VERIFIED PROPER ADJUSTMENTS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
